Please use this identifier to cite or link to this item: https://scholar.ptuk.edu.ps/handle/123456789/203
Title: . On the Line Graph of the Zero Divisor Graph for the Ring of Gaussian Integers modulo n.
Authors: Nazzal, Khalida
Ghanem, Manal
Keywords: zero divisor graph, ring of the Gaussian integers modulo
Issue Date: 30-Jan-2012
Publisher: International Journal of Combinatorics
Citation: International Journal of Combinatorics Volume 2012, Article ID 957284, 13 pages http://dx.doi.org/10.1155/2012/957284
Series/Report no.: 2012;13
Abstract: Let be the zero divisor graph for the ring of the Gaussian integers modulo . Several properties of the line graph of , are studied. It is determined when is Eulerian, Hamiltonian, or planer. The girth, the diameter, the radius, and the chromatic and clique numbers of this graph are found. In addition, the domination number of is given when is a power of a prime. On the other hand, several graph invariants for are also determined.
Description: Article
URI: https://scholar.ptuk.edu.ps/handle/123456789/203
Appears in Collections:Applied science faculty

Files in This Item:
File Description SizeFormat 
957284.pdfMain article1.91 MBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.